# SDR HNAA2012080600905

- Difficulty date: August 6, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 49,602 hours, 54,501 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT REAR FUSELAGE EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
